# SDR DHL2003366008

- Difficulty date: November 12, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: 94FS494295133
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT THE UPPER DECK MAIN CARGO DOOR NOT LOCKED LIGHT ILLUMINATED ON S/O'S PANEL ALONG WITH THE DOORS LIGHT ON THE MASTER WARNING PANEL (MWP). PERFORMED EMERGENCY PROCEDURE IAW AOM.  INSTALLED NEW BUSHING AND NEW PIN AS PER M/M 52-33-00, OPS CHECKED OK.
